Vol. 7, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Two-phase problems with distributed sources: regularity of the free boundary

Daniela De Silva, Fausto Ferrari and Sandro Salsa

Vol. 7 (2014), No. 2, 267–310

We investigate the regularity of the free boundary for a general class of two-phase free boundary problems with nonzero right-hand side. We prove that Lipschitz or flat free boundaries are C1,γ. In particular, viscosity solutions are indeed classical.

two-phase free boundary problems, regularity
Mathematical Subject Classification 2010
Primary: 35B65
Received: 31 October 2012
Accepted: 2 January 2014
Published: 30 May 2014
Daniela De Silva
Department of Mathematics
Barnard College, Columbia University
New York, NY 10027
United States
Fausto Ferrari
Dipartimento di Matematica
Università di Bologna
Piazza di Porta S. Donato, 5
I-40126 Bologna
Sandro Salsa
Dipartimento di Matematica
Politecnico di Milano
Piazza Leonardo da Vinci, 32
I-20133 Milano